MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of discrepant inr results with coaguchek xs plus meter (serial number (b)(6)) compared to an unknown laboratory method.At 8:00 a.M.On (b)(6) 2023, a sample from the patient was tested using the meter, resulting in a value of 3.9 inr.Between 8:00 and 9:00 a.M.On (b)(6) 2023, a sample from the patient was tested using an unknown laboratory method, resulting in a value of 2.63 inr.The patient¿s therapeutic range is 2.0 ¿ 3.0 inr, with a testing frequency of every 6 weeks.
 
Additional Manufacturer Narrative
The device was not returned and the retention testing was performed.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Per product labeling, "coaguchek uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas higher deviations can occur with other thromboplastins.However, those higher differences between thromboplastins of different (rabbit, bovine based) origin are not a coaguchek specific issue.Similar differences can be observed when a human recombinant thromboplastin-based laboratory method is compared against several other (rabbit, bovine-based) laboratory methods." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17468850
Report Number1823260-2023-02544
Device Sequence Number15226404
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number07797826160
Device Lot Number66283712
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; CALCIUM; FAMOTIDINE; IBANDRONATE; LIPITOR/ATORVASTATIN; LOSARTAN; MAGNESIUM OXIDE; MYCOPHENOLATE; PREDNISONE; TYLENOL,; VITAMIN D 2 AND 3
Patient Age67 YR
Patient SexFemale
Patient Weight56 KG